Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 110, NWS Mobile, AL

July 29, 2015Covington County, Alabama; Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jul 29, 2015, 1:17 PM CDT for Covington County, Alabama; Okaloosa County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2015, 1:17 PM CDT (18:17 UTC)
Expired
Jul 29, 2015, 1:44 PM CDT
In force
27 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Covington County, AL, Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 62 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS54 KMOB 291817
SVRMOB
ALC039-FLC091-291915-
/O.NEW.KMOB.SV.W.0110.150729T1817Z-150729T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
117 PM CDT WED JUL 29 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 215 PM CDT

* AT 116 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED OVER LOCKHART...OR NEAR FLORALA...AND
  MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW...           FLORALA...             LAUREL HILL...
  LOCKHART...            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3099 8627 3099 8639 3071 8639 3076 8661
      3116 8645 3111 8625
TIME...MOT...LOC 1816Z 011DEG 14KT 3105 8637 
$$
1 follow-up statement
012 
WWUS54 KMOB 291844
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
144 PM CDT WED JUL 29 2015

ALC039-FLC091-291852-
/O.CAN.KMOB.SV.W.0110.000000T0000Z-150729T1915Z/
COVINGTON AL-OKALOOSA FL-
144 PM CDT WED JUL 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COVINGTON AND
NORTHEASTERN OKALOOSA COUNTIES HAS BEEN CANCELLED...

AT 142 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN 
COVINGTON AND NORTHEASTERN OKALOOSA COUNTIES WEAKENED AS IT MOVED 
OUT OF THE WARNED AREA.  AS SUCH...THE SEVERE THUNDERSTORM WARNING 
HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
MOBILE.

&&

LAT...LON 3099 8627 3099 8639 3071 8639 3076 8661
      3116 8645 3111 8625
TIME...MOT...LOC 1840Z 011DEG 14KT 3095 8639 

$$

BUTTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 12:22 PM CDT, 55 minutes earlier.

Area forecast discussion, Jul 29, 12:22 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1222 PM CDT WED JUL 29 2015

.DISCUSSION...

UPDATED FOR LATEST AVIATION DISCUSSION BELOW. /02/

&&

.AVIATION...

A SOUTHWARD-MOVING DISTURBANCE WILL COMBINE WITH AMPLE INSTABILITY
AND PLENTY OF LOW-LEVEL MOISTURE TO RESULT IN THE DEVELOPMENT OF
SHRA AND TSRA ACROSS THE REGION THIS AFTERNOON.  AS SUCH...EXPECT
MVFR FLIGHT CATEGORIES (DUE TO LOWER CIGS) TO LIKELY DEVELOP ACROSS
PARTS OF THE REGION THIS AFTERNOON...MAINLY IN VICINITY OF ANY
CONVECTION. THE GREATEST ODDS OF LOWER FLIGHT CATEGORIES WILL LIKELY
BE ACROSS S AL AND NW FL.

GUSTY WINDS ASSOCIATED WITH THE STRONGER TSRA WILL LIKELY BE THE
MAIN IMPACT TO AVIATION INTERESTS.  CONVECTIVE COVERAGE WILL LIKELY
DIMINISH AFTER 30/0000 UTC WITH THE LOSS OF DAYTIME HEATING...WITH
ADDITIONAL SHRA/TSRA POSSIBLE TOMORROW.

OUTSIDE OF ANY CONVECTIVE ACTIVITY...LOOK FOR VFR FLIGHT CATEGORIES
AND W-NW WINDS 5-10 KTS.  /02/

&&

.PREV DISCUSSION... /ISSUED 1114 AM CDT WED JUL 29 2015/

DISCUSSION...
LATEST WATER VAPOR IMAGERY...AND SUBJECTIVE ANALYSIS...INDICATES A
SHORTWAVE TROUGH ROTATING SOUTHWARD ACROSS EASTERN ALABAMA/WESTERN
GEORGIA.  UPSTREAM SOUNDING ANALYSIS INDICATES A PRETTY HEALTHY SLUG
OF BOUNDARY LAYER MOISTURE IS ASSOCIATED WITH THIS FEATURE...WITH
OBSERVED PRECIPITABLE WATER VALUES HOVERING AROUND THE 2 INCH MARK
(PLUS OR MINUS 0.10 INCH).

EXPECT THIS FEATURE TO INITIATE CONVECTION AS IT ENTERS THE
RELATIVELY UNCAPPED ATMOSPHERE ACROSS OUR SOUTH-CENTRAL ALABAMA
COUNTIES EARLY THIS AFTERNOON.  MLCAPE VALUES ALREADY EXCEED 2000
J/KG IN MANY LOCATIONS AT MID-MORNING...AND WILL LIKELY INCREASE
HEADING INTO THE AFTERNOON.  IN ADDITION...MID-TROPOSPHERIC LAPSE
RATES SHOULD STEEPEN THIS AFTERNOON AS A POCKET OF COOLER
TEMPERATURES ASSOCIATED WITH THE SHORTWAVE TROUGH ENTERS THE REGION.

THE SEA BREEZE IS STILL EXPECTED TO MOVE ONSHORE.  THIS WILL RESULT
IN CONVECTIVE DEVELOPMENT CLOSER TO THE COAST BY MID-AFTERNOON.
MODIFIED SOUNDINGS FOR THIS AFTERNOON INDICATE MLCAPE VALUES AROUND
2500 J/KG...PRECIPITABLE WATER VALUES REMAINING AROUND 2 INCHES...
AND FREEZING LEVELS BETWEEN 15500 AND 16000 FT.  PUTTING ALL OF THIS
TOGETHER...WE CANNOT RULE OUT THE DEVELOPMENT OF ISOLATED SEVERE
THUNDERSTORMS...ESPECIALLY ALONG AND EAST OF THE IH-65 CORRIDOR.

ADJUSTMENTS TO THE TIMING AND EVOLUTION OF PRECIPITATION
PROBABILITY/WEATHER GRIDS HAVE BEEN MADE THROUGH TONIGHT.  GREATER
ODDS HAVE INTRODUCED BETWEEN 1 AND 4 PM ACROSS PARTS OF SOUTH-
CENTRAL ALABAMA...THEN BLENDED INTO (MORE-OR-LESS) THE PRE-EXISTING
PRECIPITATION PROBABILITY GRIDS.  THE ENHANCED ODDS OF SEEING
CONVECTION HAVE BEEN EXTENDED UNTIL 8 PM...WITH NO CHANGE AT THIS
TIME THEREAFTER.

OTHERWISE...THE FORECAST APPEARS TO BE ON TRACK.  ISC GRIDS HAVE
BEEN SENT AND PUBLISHED TO THE INTERNET.  UPDATED TEXT PRODUCTS WILL
FOLLOW SHORTLY.

DEPENDING ON WHERE YOU'RE LOCATED...THERE IS A MODERATE TO HIGH RISK
OF WET MICROBURSTS THIS AFTERNOON.  /02/

PREV DISCUSSION... /ISSUED 400 AM CDT WED JUL 29 2015/

SHORT TERM [TODAY THROUGH THURSDAY NIGHT]...FOR THE FIRST TWO PERIODS OF
THE FORECAST...BIGGEST ITEM TO DEAL WITH IS A SHORTWAVE MOVING SOUTH
ACROSS THE TENN RIVER VALLEY AND SOUTHEASTERN CONUS TODAY INTO
TONIGHT. THE HIGH RES END OF THE GUIDANCE (HRRR/NMM/ARW, ETC) ARE
ADVERTISING AN MCS SETTING UP OVER NORTHERN AL TODAY...THEN MOVING
SOUTH TOWARDS THE GULF OF MEX INTO TONIGHT. THE MEDIUM RANGE GUIDANCE
IS ADVERTISING THE USUAL SHRA/TSRA FIRING OFF WITH DAYTIME HEATING.
EITHER WAY ONE CUTS IT...SCATTERED TO NUMEROUS TSRA EXPECTED TODAY
OVER MOST OF THE FA...LASTING INTO THE OVERNIGHT HOURS.

FOR TEMPS...WITH UPPER LEVEL HIGH PRESSURE IN FIRM CONTROL OVER THE
SOUTHERN PLAINS AND LOWER MISSISSIPPI RIVER VALLEY...TEMPS ABOVE
SEASONAL CONTINUE. COMBINED WITH A VERY HUMID AIRMASS (PRECIP H20
VALUES > 2")...HEAT INDICES RISING TO AROUND ADVISORY CRITERIA TODAY
IS EXPECTED...SO CONTINUING THE PREVIOUS ISSUED HEAT ADVISORY.

ON TO ANY SEVERE WEATHER...WITH A VERY HOT/MOIST/UNSTABLE AIRMASS (CAPES
TOPPING 3500J/KG) OVER THE AREA TODAY...ANTICIPATING SOME OF THE
THUNDERSTORMS BECOMING STRONG TO SEVERE...WITH DAMAGING WINDS THE
EXPECTED THREAT. THIS WILL BE ESPECIALLY TRUE WITH THE MCS EXPECTED
TO MOVE SOUTH ACROSS THE FA.

THERE IS A HIGH RISK OF DAMAGING DOWNBURSTS ACROSS THE AREA TODAY
INTO TONIGHT. /16

THURSDAY AND THURSDAY NIGHT...AMPLIFIED MID LEVEL RIDGE AXIS PERSISTS
FROM TEXAS...EASTWARD INTO THE SOUTHEAST...WHILE BROAD HIGH LEVEL
TROF ADVANCES EASTWARD ACROSS THE MID MISSISSIPPI RIVER VALLEY AND
GREAT LAKES. AT THE SURFACE...A WEAK FRONTAL ZONE BECOMES QUASI-
STATIONARY FROM THE MID ATLANTIC TO SOUTHEAST TEXAS. WITH THE
PRESENCE OF THIS BOUNDARY DRAPED ACROSS THE CENTRAL GULF COAST BEING A
FOCUS FOR ASCENT...COUPLED WITH HIGH DEEP LAYER MOISTURE AND DAILY
ATMOSPHERIC INSTABILITY...RESULTS IN A CHANCE OF SHOWERS AND STORMS
ON THURSDAY. SHOWERS AND STORM CHANCES CARRY OVER INTO THE EVENING.
GIVEN PRECIPITABLE WATER VALUES OF 2.0...TO AS HIGH 2.3 INCHES BEING
WELL ABOVE CLIMATOLOGY FOR THE END OF JULY (1 TO 2 STANDARD
DEVIATIONS ABOVE THE MEAN)...THE STRONGER STORMS WILL BE QUITE
EFFICIENT IN DROPPING SOME LOCALLY HEAVY RAINS. OTHER HAZARDS IN AND
NEAR STORMS WILL BE BRIEF STRONG WIND GUSTS AND FREQUENT LIGHTNING.

DAYTIME HIGHS ON THURSDAY LOOK TO BE MUCH MORE SUPPRESSED OVER THE
SOUTHEASTERN ZONES RANGING FROM THE UPPER 80S TO LOWER 90S.
ELSEWHERE...MID 90S IN THE FORECAST. LITTLE CHANGE IN OVERNIGHT LOWS
THURSDAY NIGHT...MID TO UPPER 70S. /10

LONG TERM [FRIDAY THROUGH TUESDAY]...HEADING INTO THE WEEKEND...THE
GLOBAL MODELS ARE IN GOOD AGREEMENT ON SHOWING THE EROSION OF THE
EASTERN FLANK OF THE UPPER RIDGE AS TROF DIGS SOUTHWARD ACROSS THE
APPALACHIANS. THE WEAK SURFACE FRONT/TROF REMAINS NEARLY STATIONARY
THROUGH MUCH OF THE WEEKEND...WITH MAYBE A SLIGHT SOUTHWARD ADVANCE
BY SUNDAY. CHANCES OF SHOWERS AND STORMS CONTINUE AREA-WIDE ON
FRIDAY...BUT WILL TREND SOUTHEAST SATURDAY AND SUNDAY...WITH THE
HIGHER CHANCES BECOMING ORIENTED ALONG AND SOUTHEAST OF I-65.

FOR MONDAY AND TUESDAY...WITH SURFACE TROF OUT OVER THE GULF AND A
REDUCTION IN DEEP LAYER MOISTURE...CHANCES OF SHOWERS AND STORMS STAND
AT 20% OR LESS.

DAYTIME HIGHS THIS WEEKEND GENERALLY IN THE LOWER HALF OF THE 90S
OVER THE INTERIOR TO MID/UPPER 80S AT THE BEACHES. SOME UPWARD
MODERATION BY 1 TO 3 DEGREES IN THESE NUMBERS IS FORECAST MONDAY AND
TUESDAY. FOR OVERNIGHT LOWS...MOSTLY IN THE MID 70S INTERIOR TO UPPER
70S/NEAR 80 AT THE BEACHES. /10

AVIATION...
12Z ISSUANCE...GENERAL VFR THROUGH THE FORECAST. EXCEPTIONS BEING
MVFR TO IFR CIGS/VSBYS IN SCATTERED TO NUMEROUS SHRA/TSRA EXPECTED
TO DEVELOP OVER NORTHERN ALABAMA TODAY AND MOVE SOUTH ACROSS THE FA
THIS AFTERNOON AND EVENING. /16

MARINE...A SURFACE RIDGE STRETCHING WEST OVER THE GULF OF MEX WILL
CREATE A GENERAL WESTERLY FLOW OVER AREA COASTAL WATERS THROUGH THE
WEEK. A SURFACE BOUNDARY MOVING SOUTH ACROSS THE SOUTHEASTERN STATES
THURSDAY WILL MOVE TO NEAR THE COAST BY THURSDAY NIGHT...TIGHTENING
THE PRESSURE GRADIENT OVER OPEN WATERS...BRINGING A MORE MODERATE
WESTERLY FLOW THURSDAY NIGHT INTO THE WEEKEND. /16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      96  75  92  77  91 /  60  60  40  30  50
PENSACOLA   96  77  91  78  89 /  60  60  40  30  40
DESTIN      93  79  89  79  87 /  50  50  50  30  40
EVERGREEN   96  74  94  75  93 /  60  60  30  30  40
WAYNESBORO  97  74  96  75  93 /  40  40  30  30  40
CAMDEN      95  74  96  76  92 /  50  50  30  30  30
CRESTVIEW   97  75  92  75  91 /  60  60  40  30  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALDWIN CENTRAL-
     BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
     CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE
     COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.

FL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ESCAMBIA COASTAL-
     ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
     COASTAL-SANTA ROSA INLAND.

MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GEORGE-GREENE-
     PERRY-STONE-WAYNE.

GM...NONE.
&&

BUTTS
Hazardous weather outlook, Jul 29, 5:34 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
534 AM CDT WED JUL 29 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-301200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
534 AM CDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP TODAY AND LAST INTO TONIGHT. A FEW MAY BECOME STRONG TO
SEVERE...WITH DAMAGING WINDS GUSTING TO 60 MPH POSSIBLE.

HEAT INDICES ARE EXPECTED TO RISE INTO THE 106 TO 109 DEGREE RANGE
TODAY...WITH A HEAT ADVISORY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE
THROUGH NEXT TUESDAY. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS IN EXCESS OF 40 MPH AND LOCALLY HEAVY DOWNPOURS
OF RAIN. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-301200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
534 AM CDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL BE HIGHER IN AND AROUND ANY SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND SEAS WILL BE HIGHER IN AND AROUND ANY SHOWERS AND
THUNDERSTORMS.

In the hours before

Special weather statement, Jul 29, 11:48 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1148 AM CDT WED JUL 29 2015

ALZ060-291745-
COVINGTON AL-
1148 AM CDT WED JUL 29 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON IN SOUTH CENTRAL ALABAMA UNTIL 1245 PM CDT...

AT 1147 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RIVER
FALLS...OR NEAR ANDALUSIA...MOVING SOUTH AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...           RIVER FALLS...         LOCKHART...
CAROLINA...            HEATH...               LIBERTYVILLE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3099 8663 3100 8670 3127 8670 3141 8665
      3137 8644 3099 8633
TIME...MOT...LOC 1647Z 013DEG 7KT 3132 8657

BUTTS
Special weather statement, Jul 29, 12:48 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1248 PM CDT WED JUL 29 2015

ALZ060-FLZ205-291845-
COVINGTON AL-OKALOOSA INLAND FL-
1248 PM CDT WED JUL 29 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON IN SOUTH CENTRAL ALABAMA...AND INLAND
OKALOOSA IN NORTHWEST FLORIDA UNTIL 145 PM CDT...

AT 1247 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF LAUREL HILL...OR 12 MILES WEST OF FLORALA...MOVING SOUTH AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           BAKER...               LAUREL HILL...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3099 8639 3067 8639 3064 8676 3110 8666
      3110 8639 3099 8638
TIME...MOT...LOC 1747Z 357DEG 15KT 3105 8653

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 11:48 AM CDTSpecial Weather StatementMOBCovington57 min
Jul 29, 1:23 PM CDTSpecial Weather StatementMOBWilcox52 min
Jul 29, 1:52 PM CDTSpecial Weather StatementMOBMobile53 min
Jul 29, 1:58 PM CDTSpecial Marine WarningMOB92 min
Jul 29, 2:35 PM CDTSpecial Marine WarningMOB55 min
Jul 29, 2:48 PM CDTSpecial Weather StatementMOBClarke, Washington42 min
Jul 29, 2:51 PM CDTSpecial Marine WarningMOB84 min
Jul 29, 2:52 PM CDTSpecial Marine WarningMOB83 min
Jul 29, 3:18 PM CDTSpecial Marine WarningMOB57 min
Jul 29, 3:35 PM CDTSpecial Marine WarningMOB40 min
Jul 29, 3:39 PM CDTSpecial Weather StatementMOBCovington66 min
Jul 29, 4:10 PM CDTSpecial Marine WarningMOB65 min
Jul 29, 4:39 PM CDTSpecial Marine WarningMOB81 min
Jul 29, 4:41 PM CDTSpecial Marine WarningMOB64 min
Jul 29, 4:59 PM CDTSpecial Weather StatementMOBBaldwin, Mobile46 min
Jul 29, 5:16 PM CDTSpecial Marine WarningMOB59 min
Jul 29, 12:48 PM CDTSpecial Weather StatementMOBOkaloosa57 min
Jul 29, 2:32 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa58 min
Jul 29, 3:21 PM CDTSpecial Weather StatementMOBEscambia54 min
Jul 29, 4:35 PM CDTSpecial Weather StatementMOBOkaloosa55 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.